# SDR AALA202502247352

- Difficulty date: December 1, 2024
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5746038620400
- Condition: Worn
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GOUGE (WEAR) SLAT 3 LOCATED ON TRAILING EDGE LOWER SURFACE I/B SIDE RH WING MEASURES OF WEAR ARE L=2.0INCH, W=0.340INCH, D=0.018INCH. MAINTENANCE ACCOMPLISHED PERMANENT REPAIR DOUBLER LOC BETWEEN I/B RID DATUM AND TRACK RIB 7 DATUM TRAILING  EDGE I/B SIDE RH WING I.A.W EA 361225.
